# SDR AALA202205028393

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 56,599 hours, 34,058 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING INTERMITTENTLY ILLUMINATED IN FLIGHT. LAVATORIES CHECKED. NO SMOKE. DO NOT KNOW WHAT LAVATORY. MAINTENANCE ACCOMPLISHED A  BITE CHECK OF THE SMOKE DETECTOR CONTROL UNIT (SDCU) WITH NO FAULTS NOTED.
